# SDR UALA2010030800779

- Difficulty date: March 4, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 73,210 hours, 11,863 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 8244
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG 'ENG1 FIRE LP2' DISPLAYED. (LT=1,RT=2).   LOOP IS FAULTY. REPLACED UPPER AFT FIRE LOOP. TEST NORMAL. NO FAULTS.
